Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » Osteoporosis and 'the pill'.
 

Osteoporosis and 'the pill'.

Oral contraceptive agents have been shown to increase the risk of developing osteoporosis in later life by leading to a decrease in bone density during use. Researchers are recommending that women boost their dietary intake of calcium through dairy, fresh produce and supplements.

Source: summary of medical news story as reported by Click on Detroit

Related Disease Topics:

Article Source Details

About: Osteoporosis and 'the pill'.

Date: 18 August 2005

Source: Click on Detroit

URL: http://www.clickondetroit.com/dietandfitness/4868211/detail.html

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • Continual food allergy testing necessary for children
  • Contraceptive patch attacked by media
  • Control of blood pressure improves memory
  • COPD and beneficial use of inhaled steroids
  • COPD improved with cholesterol lowering agent
  • COPD increasingly threatens world populations
  • COPD is Australia 4th highest killer
  • COPD is the 4th leading killer but there is not much awareness of the condition
  • COPD takes its toll
  • Cord blood life giving
  • Correct diagnosis of ADD and ADHD can lead to fulfillment of potential
  • Cortislimís advertising under fire from consumers and FDA
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise